#1681 ·
Betty Torres39 said:So, I started taking Logest about six days ago—my very first attempt at birth control pills, which I was hunting for because my period cramps have been absolutely brutal lately. My OB-GYN didn't even bother sending me for any blood work beforehand. But then, starting yesterday, I began feeling these bizarre tingling sensations in my legs. It’s almost like they don't even belong to me. And if I press on them, they actually ache, even though there's zero swelling or anything visible going on.
I was doing some reading online and saw that venous thrombosis can be a side effect of contraceptives. Is it even possible for something like that to kick in that quickly after starting the pill? And honestly, should I be panicking about these symptoms? 🤔
Thanks for any advice you can give.
That’s actually why I stopped taking the pill. It made me feel terrible, like my legs weighed three tons. Fluid would just build up in them, and that was the cause. Even now, after six months without them, unfortunately, the fluid hasn't gone away.